Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("EQUATION DIFFERENCES")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4042

  • Page / 162
Export

Selection :

  • and

ON OPTIMAL ESTIMATES FOR THE SOLUTIONS OF LINEAR DIFFERENCE EQUATIONS ON THE CIRCLE.RUSSMANN H.1976; CELEST. MECH.; NETHERL.; DA. 1976; VOL. 14; NO 1; PP. 33-37; BIBL. 3 REF.; (CONF. MATH. METHODS CELESTIAL MECH. 5. PROC.; OBERWOLFACH; 1975)Conference Paper

LINEARE DIFFERENZENGLEICHUNGEN IN MEHREREN VARIABLEN = EQUATIONS AUX DIFFERENCES LINEAIRES A PLUSIEURS VARIABLESHLAWKA E.1983; JOURNAL FUER DIE REINE UND ANGEWANDTE MATHEMATIK; ISSN 0075-4102; DEU; DA. 1983; VOL. 339; PP. 166-178; BIBL. 3 REF.Article

ON MOMENT BEHAVIOR OF A CLASS OF STOCHASTIC DIFFERENCE EQUATIONSBELLMAN R; SOONG TT; VASUDEVAN R et al.1972; J. MATH. ANAL. APPL.; U.S.A.; DA. 1972; VOL. 40; NO 2; PP. 286-299; BIBL. 4 REF.Serial Issue

SUR UNE EQUATION AUX DIFFERENCES ALEATOIREGRINTSYAVICHYUS A.1981; LITOV. MAT. SBOR.; ISSN 0132-2818; SUN; DA. 1981; VOL. 21; NO 4; PP. 57-63; ABS. LIT/ENG; BIBL. 8 REF.Article

QUELQUES PROBLEMES DE DETERMINATION DE L'APPARTENANCE D'UNE FONCTION ALEATOIRE X(T) A LA CLASSE RQ(N)AKIMOV PP.1972; AVTOMAT I TELEMEKH.; S.S.S.R.; DA. 1972; NO 11; PP. 39-45; BIBL. 3 REF.Serial Issue

OPPORTUNITA DI PRESENTARE LE EQUAZIONI ALLE DIFFERENZE FINITE ANCHE NELLA FORMA DI EQUAZIONI ALLE PREDERIVATE. IL CASO LINEARE E A COEFFICIENTI COSANTI = OPPORTUNITE DE PRESENTER LES EQUATIONS AUX DIFFERENCES FINIES SOUS LA FORME D'EQUATIONS AUX PREDERIVEES. ETUDE DU CAS LINEAIRE A COEFFICIENTS CONSTANTSSCARAVELLI C.1972; ATTI ACCAD. NAZION. LINCEI, R.C., CL. SCI. FIS. MAT. NAT.; ITAL.; DA. 1972; VOL. 52; NO 6; PP. 861-867; ABS. ANGL.; BIBL. 3 REF.Serial Issue

SUR LA STABILITE REELLE DES EQUATIONS AUX DIFFERENCESGONCHARUK PP; GUL'CHUK GG; KIRILYUK NI et al.1972; KIBERNETIKA, U.S.S.R.; S.S.S.R.; DA. 1972; NO 4; PP. 132-135; BIBL. 1 REF.Serial Issue

On the solution of certain systems of partial difference equations and linear dependence of translates of box splinesDAHMEN, W; MICCHELLI, C. A.Transactions of the American Mathematical Society. 1985, Vol 292, Num 1, pp 305-320, issn 0002-9947Article

HYPERTRANSCENDENCY OF SOLUTIONS OF SOME DIFFERENCE EQUATIONSYANAGIHARA N.1981; JPN. J. MATH.; ISSN 0075-3432; JPN; DA. 1981; VOL. 7; NO 1; PP. 109-168; BIBL. 7 REF.Article

PARTIAL DIFFERENCE EQUATIONS ANALOGOUS TO THE CAUCHY-RIEMANN EQUATIONSACZEL J; HARUKI S.1981; FUNKC. EKVACIOJ; ISSN 0532-8721; JPN; DA. 1981; VOL. 24; NO 1; PP. 95-102; BIBL. 8 REF.Article

ON SOME NEW DISCRETE INEQUALITIES AND THEIR APPLICATIONS TO A CLASS OF SUMDIFFERENCE EQUATIONSPACHPATTE BG.1978; AN. STI. UNIV. "AL. I. CUZA" IASI, 1A; ROM; DA. 1978; VOL. 24; NO 2; PP. 315-326; BIBL. 16 REF.Article

SUR UN SYSTEME D'EQUATIONS AUX DIFFERENCES FINIES.BUTLEWSKI Z.1974; ANNN. POLON. MATH.; POLOGNE; DA. 1974; VOL. 29; NO 3; PP. 281-296; BIBL. 2 REF.Article

PRINCIPE DE REDUCTION POUR LES EQUATIONS AUX DIFFERENCESVALEEV KG; ODINAEV F.1974; DOKL. AKAD. NAUK TADZHIK. S.S.R.; S.S.S.R.; DA. 1974; VOL. 17; NO 6; PP. 3-5; ABS. TADZH.; BIBL. 1 REF.Article

STABILITE DES SOLUTIONS DES EQUATIONS AUX DIFFERENCES TOTALESBYKOV YA V; LINENKO VG.1973; DIFFER. URAVNEN., BELORUS. S.S.R.; S.S.S.R.; DA. 1973; VOL. 9; NO 2; PP. 349-354; BIBL. 2 REF.Serial Issue

SUR LES EQUATIONS AUX DIFFERENCES LINEAIRES A COEFFICIENTS ALEATOIRESSVERDAN ML; TSAR'KOV EF.1972; IZVEST. VYSSH. UCHEBN. ZAVED., MAT.; S.S.S.R.; DA. 1972; NO 5; PP. 80-83; BIBL. 5 REF.Serial Issue

ON SOME NEW DISCRETE INEQUALITIESAGARGAL RP; THANDAPANI E.1980; APPL. MATH. COMPUT.; ISSN 0096-3003; USA; DA. 1980; VOL. 7; NO 3; PP. 205-224; BIBL. 7 REF.Article

MAJORANT PROPERTIES OF SOLUTIONS OF DIFFERENCE EQUATIONSJAIYESIMI SB.1978; AN. STI. UNIV. "AL. I. CUZA" IASI, 1A; ROM; DA. 1978; VOL. 24; NO 1; PP. 141-146; BIBL. 3 REF.Article

SUR LES EQUATIONS AUX DIFFERENCES LINEAIRES GEOMETRIQUES.HAHN W.1976; IN: TRANSFORM. PONCTUELLES ET APPL. COLLOQ. INT. C.N.R.S.; TOULOUSE; 1973; PARIS; C.N.R.S.; DA. 1976; PP. 41-53; ABS. ANGL.; BIBL. 3 REF.Conference Paper

NOTE ON BACKWARD RECURRENCE ALGORITHMSOLVER FWJ; SOOKNE DJ.1972; MATH. OF COMPUT.; U.S.A.; DA. 1972; VOL. 26; NO 120; PP. 941-947; BIBL. 9 REF.Serial Issue

ON THE USE OF NONUNIFORM GRIDS IN FINITE-DIFFERENCE EQUATIONSKALNAY DE RIVAS E.1972; J. COMPUT. PHYS.; U.S.A.; DA. 1972; VOL. 10; NO 2; PP. 202-210; BIBL. 8 REF.Serial Issue

REALISATION D'UN MOUVEMENT DONNE AVEC DES PERTURBATIONS ARBITRAIRES PAR UNE CORRECTION IMPULSIONNELLE (MODELES DISCRETS)DROZDENKO SE; ZAVALISHCHIN ST.1972; DIFFER. URAVNEN., BELORUS. S.S.R.; S.S.S.R.; DA. 1972; VOL. 8; NO 7; PP. 1292-1301; BIBL. 5 REF.Serial Issue

CONVEXITY OF NODES OF DISCRETE STURM-LIOUVILLE FUNCTIONSCHENG SS; CHO AM.1982; HOKKAIDO MATH. J.; JPN; DA. 1982; VOL. 11; NO 1; PP. 8-14; BIBL. 2 REF.Article

THE UNIFORM ASYMPTOTIC STABILITY OF CERTAIN NEUTRAL DIFFERENTIAL-DIFFERENCE EQUATIONS.DATKO R.1977; J. MATH. ANAL. APPL.; U.S.A.; DA. 1977; VOL. 58; NO 3; PP. 510-526; BIBL. 13 REF.Article

BINARY OPERATIONS IN THE SET OF SOLUTIONS OF A PARTIAL DIFFERENCE EQUATION.ZEILBERGER D.1977; PROC. AMER. MATH. SOC.; U.S.A.; DA. 1977; VOL. 62; NO 2; PP. 242-244; BIBL. 2 REF.Article

THE ASYMPTOTIC BEHAVIOUR OF SOLUTIONS OF DIFFERENCE EQUATIONS.BRANDERS M.1974; BULL. SOC. MATH. BELG.; BELG.; DA. 1974; VOL. 26; NO 3; PP. 255-260; BIBL. 3 REF.Article

  • Page / 162